# SDR DXTA2019022762086

- Difficulty date: February 26, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N646QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605246
- Aircraft time: 14,089 hours, 11,378 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 99125182
- Part serial: 7AV113
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF WE STARTED SMELLING A HOT BURNING DUST SMELL COMING FROM THE BACK OF THE PLANE. THE SMELL GOT MORE INTENSE SO WE CHECKED THE CABIN SUPPLY TEMP. IT WAS AT APROXIMATELY 260 DEGREES AND CLIMBING RAPIDLY.  WE WERE RECEIVING AN E5 AND E3 FLASHING SIGNAL ON THE SELECTOR PANEL LED WHEN THE SELECTOR WAS PLACED IN THE CAB OR SEL POSITION. I PLACED THE CONTROLLER TO MANUAL MODE COLD AND HELD IT BUT THE TEMP CONTINUED TO CLIMB AND THE SMELL BECAME MORE INTENSE, ALMOST LIKE THE SMELL OF FERTILIZER. I CHECKED THE COCKPIT SUPPLY AND IT WAS SHOWING 70 DEGREES AND ALL WAS NORMAL. I CONTINUED HOLDING THE CABIN TEMP SEL TO MANUAL COLD AND THE TEMP EVENTUALLY BEGAN DROPPING. BY THE TIME WE LANDED THE CABIN SUPPLY TEMP HAD DROPPED TO 160 AND THE SMELL BEGAN TO BECOME LESS INTENSE.   REMOVED AND REPLACED CABIN TEMP CONTROL VALVE AND OPS CHECKED CABIN/CKPT TEMP CONTROL SYSTEM IN AUTO AND MANUAL MODE NO DEFECTS NOTED REF. CE560XL M/M. 21-61-00/21-51-00.
